Alert archive / Michigan / Gale Watches in 2012
Gale Watch 8, NWS Gaylord, MI
NWS Gaylord, MI issued this gale watch at Mar 1, 2012, 4:15 PM EST. It took effect at Mar 3, 2012, 5:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 1, 2012, 4:15 PM EST (21:15 UTC)
- In effect from
- Mar 3, 2012, 5:00 AM EST
- Expired
- Mar 2, 2012, 4:33 AM EST
- In force
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
101 WHUS73 KAPX 012115 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 415 PM EST THU MAR 1 2012 LHZ347-348-020515- /O.NEW.KAPX.GL.A.0008.120303T1000Z-120304T0000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 415 PM EST THU MAR 1 2012 ...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
1 follow-up statement
780 WHUS73 KAPX 020933 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 433 AM EST FRI MAR 2 2012 LHZ347-348-021800- /O.UPG.KAPX.GL.A.0008.120303T1000Z-120304T0000Z/ /O.NEW.KAPX.GL.W.0015.120302T2100Z-120304T0000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 433 AM EST FRI MAR 2 2012 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM EST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ323-341-342-344>346-021800- /O.NEW.KAPX.GL.W.0015.120303T0000Z-120303T1800Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 433 AM EST FRI MAR 2 2012 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345-346-349-021800- /O.NEW.KAPX.GL.W.0015.120302T2100Z-120304T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- STURGEON POINT TO ALABASTER MI- 433 AM EST FRI MAR 2 2012 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale watch went out at Mar 1, 4:11 PM EST, 4 minutes earlier.
Area forecast discussion, Mar 1, 4:11 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
411 PM EST THU MAR 1 2012
.SYNOPSIS...
ISSUED AT 407 PM EST THU MAR 1 2012
CLOUDY SKIES WILL CONTINUE AS A STRENGTHENING AREA OF LOW
PRESSURE...CURRENTLY OVER THE CENTRAL PLAINS...BEGINS TO TREK
TOWARDS THE GREAT LAKES REGION...BRINGING RENEWED CHANCES FOR RAIN
AND SNOW...SOME OF WHICH MAY BE SIGNIFICANT...FRIDAY NIGHT INTO
SATURDAY. COLDER WEATHER IS FORECAST TO RETURN THROUGH THE
WEEKEND...WITH CHANCES FOR MAINLY LIGHT LAKE EFFECT SNOW SHOWERS.
&&
.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 407 PM EST THU MAR 1 2012
ON THE LATEST SURFACE WEATHER MAP...1005 MB LOW PRESSURE WAS
CENTERED ACROSS NEW ENGLAND...1009 MB HIGHER PRESSURE WAS OVER
SOUTHEAST MINNESOTA AND 999 MB HIGH PRESSURE WAS OVER SOUTHEAST
COLORADO. SATELLITE IMAGERY AND SURFACE OBSERVATIONS INDICATED
MOSTLY CLOUDY TO CLOUDY CONDITIONS ACROSS THE REGION. SHORT TERM
FORECAST CONCERNS ARE MINIMAL WITH THE MAIN FOCUS ON THE DEEPENING
SYSTEM APPROACHING FROM THE PLAINS AND THE ASSOCIATED
PRECIPITATION TIMING AND TYPE FOR FRIDAY AFTERNOON.
TONIGHT...NOT MUCH GOING ON TONIGHT WITH RIDGING AT MID/UPPER LEVELS
IN CONTROL. HOWEVER...LOW LEVEL MOISTURE REMAINS TRAPPED UNDER A
LOWERING SUBSIDENCE INVERSION. THEREFORE...EXPECT CONTINUED CLOUDY
SKIES WITH TEMPERATURES ONLY FALLING OFF BY A FEW DEGREES INTO THE
MIDDLE 20S TO AROUND 30 FOR LOWS. WINDS WILL BE RATHER LIGHT AND
VARIABLE.
FRIDAY...ATTENTION TURNS TO THE DEVELOPING AREA OF LOW PRESSURE
MOVING ACROSS THE CENTRAL PLAINS TOWARD THE GREAT LAKES REGION (SEE
DETAILS BELOW). DECENT ISENTROPIC ASCENT (I290K) OUT AHEAD OF THIS
SYSTEM WILL LIKELY SPREAD LIGHT PRECIPITATION INTO THE REGION FROM
AROUND NOON SOUTH TO LATE IN THE DAY ACROSS THE NORTH. MODEL
SOUNDINGS/CROSS SECTIONS INDICATE THAT THE FORM OF PRECIPITATION
WILL BE ALL SNOW ACROSS THE NORTHERN TWO-THIRDS OF THE REGION...A
MIX OF RAIN AND SNOW ACROSS THE SOUTHWEST AND RAIN ACROSS THE
SOUTHEAST. TOTAL DAYTIME ACCUMULATIONS OF AN INCH OR LESS ARE
EXPECTED WITH HEAVIER SNOW POSSIBLE LATER IN THE EVENING AND AT
NIGHT (AGAIN SEE BELOW).
&&
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 407 PM EST THU MAR 1 2012
FOUR WAVE HEMISPHERIC PATTERN WITH MEAN LONG WAVE TROUGHING ACROSS
WESTERN NORTH AMERICA...TROUGHING WHICH WILL BE PROGRESSIVE INTO THE
WEEKEND AS HEIGHT FALLS SPREAD EAST. THIS WILL BRING A SHOT OF
COLDER TEMPERATURES TO THE GREAT LAKES IN THE WAKE OF THE EARLY
WEEKEND SYSTEM. COLD SHOT LOOKS TO BE SHORT LIVED AS TEMPERATURES
MODERATE INTO EARLY NEXT WEEK...WITH SOME EVIDENCE THAT AN EXTENDED
MILDER SPELL MAY BE IN THE OFFING (RETROGRADING POSITIVE HEIGHT
ANOMALIES INTO THE CENTRAL PACIFIC LEADING TO MORE PERSISTENT MEAN
TROUGHING ACROSS WESTERN NORTH AMERICA).
MAIN ISSUE FORTHCOMING IS NEXT SHORT WAVE ENERGY COMING OUT OF THE
WESTERN TROUGH AND UP INTO THE GREAT LAKES FRIDAY NIGHT INTO
SATURDAY. COMPACT SYSTEM THAT LOOKS LIKE IT WILL BE DEEPENING AS IT
CROSSES MICHIGAN...WHICH MEANS (UNLIKE A LOT OF WINTER STORMS THAT
ARE OCCLUDING BY THE TIME THEY REACH HERE) THERE OUGHT TO BE A LOT
OF DYNAMIC FORCING/BALANCE ADJUSTMENTS GOING ON. SO POSSIBLE
WATCHES WILL BE THE MAIN CONCERN...WITH MAIN SYNOPTIC SNOWFALL (AND
SOME PRECIPITATION TYPE ISSUES) ALONG WITH LAKE EFFECT/ENHANCED SNOW
ON THE BACKSIDE FOR SATURDAY NIGHT/SUNDAY.
FRIDAY NIGHT THROUGH SUNDAY...CURRENT EXPECTATION IS FOR DEVELOPING
SURFACE LOW TO LIFT NORTHEAST OUT OF INDIANA FRIDAY EVENING...
DEEPENING AS IT TRACKS NORTHEAST ACROSS SOUTHERN LOWER AND TO THE
THE VICINITY OF GEORGIAN BAY SATURDAY MORNING. SYSTEM THEN
CONTINUES NORTHEAST INTO QUEBEC LATER SATURDAY. STRONG NORTHWARD
SURGE OF MOISTURE WILL ACCOMPANY THIS SYSTEM AS IT LIFTS UP INTO THE
GREAT LAKES...WITH PRECIPITABLE WATER VALUES 0.50-0.75 INCH. HINTS
OF A COUPLED JET STRUCTURE TRANSITING NORTHERN MICHIGAN...AND
WEAKENING STATIC STABILITY IMPINGING UPON CENTRAL LOWER COUNTIES.
SO SETUP LOOKING PROMISING FOR A SURGE OF HIGH INTENSITY
PRECIPITATION PUSHING INTO NORTHERN MICHIGAN FRIDAY EVENING...AND
CAN ENVISION QPF TOTALS OF 0.50-0.75+ ACROSS NORTHERN LOWER AND AT
LEAST THE EASTERN END OF THE UPPER PENINSULA. AXIS OF WARM AIR
PUSHING NORTH AHEAD OF THIS DEVELOPING SYSTEM COULD BRING
PRECIPITATION TYPE ISSUES INTO PLAY...AND WILL BE SENSITIVE TO HOW
FAR NORTH SURFACE LOW TRACKS. CURRENT INDICATIONS ARE THAT AREAS
EAST OF A HTL-APN LINE WILL BE MOST SUSCEPTIBLE TO STARTING OUT A
LIQUID OR A MIX OF RAIN/SNOW (FREEZING RAIN ACROSS HIGHER TERRAIN
EAST OF HTL IF LIQUID PRECIP REACHES THAT FAR)...AND FORECAST WILL
REFLECT THAT. COULD ALSO SEE PRECIP START OUT BRIEFLY AS RAIN
ACROSS MANISTEE/BENZIE/LEELANAU COUNTIES AS WELL. BUT GIVEN
EXPECTED HEAVY PRECIPITATION RATES...WOULD THINK THAT STRONG MELTING
INDUCED COOLING WOULD CHANGE THINGS OVER TO SNOW FAIRLY QUICKLY
PROVIDED WARM LAYER DEPTH DOESN'T GET TOO OUT OF HAND. BUT TOO MUCH
MESOSCALE DETAIL TO WORRY ABOUT RIGHT NOW. SNOW WILL CONTINUE TO
WRAP BACK INTO EASTERN UPPER/FAR NORTHERN LOWER MICHIGAN SATURDAY.
SNOW MAY TAPER OFF TO FLURRIES/FREEZING DRIZZLE FOR A TIME SOUTH OF
M-72 SATURDAY MORNING...BUT DIFFERENTIAL THERMAL ADVECTION MAY
RESULT IN STEEPENING LAPSE RATES AND ALLOW FOR SOME CONVECTIVE SNOW
SHOWER ACTIVITY TO DEVELOP DURING THE AFTERNOON WITHIN DEEP LAYER
CYCLONIC FLOW. ARRIVAL OF COLDER AIR DURING THE AFTERNOON WILL ALSO
GET LAKE SUPERIOR/MICHIGAN INVOLVED AS WELL...WHICH SHOULD ENHANCE
SNOWFALL INTENSITY INTO AT LEAST NORTHWEST LOWER AND...DEPENDING ON
TRAJECTORIES...FAR WESTERN CHIPPEWA/MACKINAC COUNTIES AS WELL. COLD
CYCLONIC FLOW ALONG WITH LINGERING SYNOPTIC MOISTURE WILL ALLOW LAKE
EFFECT/ENHANCED SNOW SHOWERS TO CONTINUE SATURDAY NIGHT...AND
SEVERAL INCHES OF ADDITIONAL SNOWFALL QUITE POSSIBLE ESPECIALLY
ACROSS NORTHWEST LOWER. WINDS WILL ALSO PICK UP FRIDAY NIGHT AND
ESPECIALLY INTO SATURDAY MORNING AS TIGHTEST GRADIENT CORRESPONDS TO
AN ALIGNED ISALLOBARIC COMPONENT...AND ONSET OF LOW LEVEL COLD
ADVECTION/DOWNWARD MOMENTUM TRANSFER. WIND GUSTS OVER 30 MPH
POSSIBLE ACROSS INTERIOR AREAS...WITH 30-40 MPH GUSTS ALONG EXPOSED
LAKESHORE AREAS. SO ANTICIPATE BLOWING SNOW TO BECOME AN ISSUE AS
WELL HEADING INTO SATURDAY.
AS FOR HEADLINES...WILL PUT UP A WINTER STORM WATCH FOR THE ENTIRE
FORECAST AREA WITH STAGGERED START/END TIMES. WILL HAVE M-55
COUNTIES PLUS OSCODA/ALCONA/GLADWIN/ARENAC WATCH START LATE FRIDAY
AFTERNOON AND END DAYBREAK SATURDAY. GLADWIN/ARENAC PROBABLY MORE
QUESTIONABLE AT THIS TIME GIVEN PRECIP TYPE ISSUES...BUT AFTER
COORDINATING WITH GRR DON'T REALLY WANT TO GET CUTE AT THIS POINT.
WINTER STORM WATCH FOR REMAINING COUNTIES WILL START FRIDAY EVENING
AND RUN THROUGH THE DAY SATURDAY TO ALLOW FOR WRAPAROUND SNOWFALL
AND LAKE ENHANCEMENT. CAN SEE HEADLINES FOR NORTHWEST LOWER NEEDING
TO BE EXTENDED INTO FRIDAY NIGHT AS WELL. SNOWFALL WILL LIKELY BE
ON THE WET/DENSE SIDE FRIDAY NIGHT...AND COMBINED WITH BLOWING/
DRIFTING SNOW SETUP IS LOOKING FAVORABLE FOR A HIGH IMPACT EVENT.
TOTAL SNOWFALL AMOUNTS IN EXCESS OF 8 INCHES PROBABLY JUST FRIDAY
NIGHT...WITH SEVERAL MORE INCHES SATURDAY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1238 PM EST THU MAR 1 2012
STRATUS DECK EXPECTED TO REMAIN ACROSS THE TAF SITES THROUGH THE
PERIOD. GENERAL MVFR CIGS...WITH POSSIBLE IFR LATE TONIGHT TO
CONTINUE. WILL THEN BE WATCHING A STORM SYSTEM MOVING OUT OF THE
PLAINS LATER FRIDAY AFTERNOON INTO FRIDAY NIGHT. SNOW...POSSIBLY
MIXED WITH RAIN AT THE ONSET EXPECTED.
&&
.MARINE...
ISSUED AT 407 PM EST THU MAR 1 2012
LIGHT WINDS TONIGHT AS WEAK HIGH PRESSURE REMAINS IN
CONTROL. EASTERLY WINDS WILL SLOWLY INCREASE DURING THE DAY FRIDAY
AS LOW PRESSURE APPROACHES FROM THE SOUTHWEST. WINDS WILL THEN
BECOME STRONG AND GUSTY LATER FRIDAY NIGHT INTO SATURDAY WHEN SMALL
CRAFT ADVISORIES WILL BE NEEDED...WITH AN OUTSIDE CHANCE OF GALE
FORCE GUSTS...MAINLY ACROSS NORTHEAST LOWER MARINE ZONES.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY
MORNING FOR MIZ029>036-041-042.
WINTER STORM WATCH FROM FRIDAY EVENING THROUGH SATURDAY EVENING
FOR MIZ008-015>028.
LH...GALE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING FOR
LHZ347-348.
LM...NONE.
LS...NONE.
&&
UPDATE...AJS
SYNOPSIS...TJL
SHORT TERM...AJS
LONG TERM....JPB
AVIATION...AJS
MARINE...AJSHazardous weather outlook, Mar 1, 5:05 AM EST, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 505 AM EST THU MAR 1 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 021200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 505 AM EST THU MAR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT PATCHY LIGHT FREEZING DRIZZLE IS POSSIBLE THIS MORNING...MAINLY EARLY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A LOW PRESSURE SYSTEM WILL RAPIDLY STRENGTHEN AS IT PASSES JUST TO OUR EAST FRIDAY NIGHT. THIS SYSTEM WILL LIKELY PRODUCE A CORRIDOR OF MODERATE TO HEAVY SNOW ON FRIDAY NIGHT. SNOWFALL WILL BE ACCOMPANIED BY GUSTY NORTH TO WEST WINDS AND BLOWING SNOW LATE FRIDAY NIGHT INTO SATURDAY. EXACTLY WHERE THIS SNOW FALLS WILL DEPEND ON THE TRACK OF THE LOW...WHICH IS STILL SOMEWHAT UNCERTAIN. HOWEVER..CONFIDENCE IS GROWING THAT MUCH OF NORTHERN MICHIGAN WILL BE AFFECTED...ESPECIALLY AWAY FROM SAGINAW BAY. MONITOR THE LATEST FORECASTS FOR ADDITIONAL INFORMATION... ESPECIALLY IF YOU HAVE TRAVEL PLANS AT THE START OF THE WEEKEND. GALE FORCE WINDS ARE POSSIBLE ON THE NEARSHORE WATERS OF NORTHERN MICHIGAN...ESPECIALLY ON LAKE HURON...FRIDAY NIGHT INTO SATURDAY. A PERIOD OF ACCUMULATING LAKE EFFECT SNOWFALL IS POSSIBLE IN NORTHWEST LOWER MICHIGAN SATURDAY NIGHT INTO SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. JZ
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 4:32 PM EST | Winter Storm Watch | APX | Alcona, Alpena, Antrim, Arenac, Benzie, Cheboygan and 16 more | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.